# SDR ASAA2019030928695

- Difficulty date: March 9, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1308U15
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BAY VERTICAL ANGLE IS CRACKED AT STA 661.95 O/B OF PACK EXHAUST. GROUNDED - YES. REMOVED AND REPLACED ANGLE IAW SRM 51 40 02 0G 0.
